# SDR UALA2012071803905

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 69,254 hours, 25,482 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SMOKE GOGGLES MISSING.  REPLACED SMOKE GOGGLES.
